# SDR AUS20020839

- Difficulty date: July 17, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15399
- Condition: Unserviceable
- Location: Engine Fuel Pump
- Part time: 1,027 cycles
- Component: Engine Fuel Pump, Lyc, O360E1A6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP CORRODED AND UNSERVICEABLE DUE TO WATERCONTAMINATION.
